# SDR DL76G011523

- Difficulty date: September 10, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 44,241 hours, 11,815 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 1529
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE AT FL 370 A STRONG ODOR OF BURNING PLASTIC.  FOLLOWED BY FWD EQUIPMENT EXHAUST FAN C/B POPPING AND FWD EQUIPMENT EXIT FAN STATUS MSG.  REPLACED FWD EQUIPMENT EXHAUST FAN PER MM.  OPS CHECK NORMAL.  S/N OFF 1529, S/N ON 5586A, P/N 211002542.
